Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

October 24, 2017Atlantic County, Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 24, 2017, 11:31 AM EDT for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2017, 11:31 AM EDT (15:31 UTC)
Expired
Oct 24, 2017, 12:00 PM EDT
In force
29 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 21 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 443 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
443 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

197 
WWUS81 KPHI 241531
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1131 AM EDT TUE OCT 24 2017

NJZ013-014-018>020-022-024>027-241600-
Coastal Atlantic-Northwestern Burlington-Eastern
Monmouth-Camden-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Atlantic Coastal Cape May-Southeastern Burlington-
1131 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT ATLANTIC...BURLINGTON...MONMOUTH...EAST 
CENTRAL CAMDEN...OCEAN AND NORTHEASTERN CAPE MAY COUNTIES...

At 1129 AM EDT, a shower was located near Chatsworth, or 23 miles
southwest of Toms River, moving northeast at 55 mph.

Winds up to 45 mph are possible with this shower.

Locations impacted include...
Toms River, Atlantic City, Ocean City, Lakewood, Jackson, Barnegat,
Pleasantville, Hammonton, Beachwood, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Tabernacle, Shamong, Margate City,
Point Pleasant Beach, Egg Harbor City and Tuckerton.

LAT...LON 4006 7412 4004 7405 3979 7410 4001 7409
      3999 7414 3999 7411 3970 7416 3971 7413
      3958 7434 3950 7429 3953 7439 3956 7441
      3942 7434 3927 7458 3979 7482 4024 7447
      4010 7403
TIME...MOT...LOC 1529Z 204DEG 49KT 3978 7457 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 24, 9:30 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Oct 24, 9:30 AM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
930 AM EDT Tue Oct 24 2017

.SYNOPSIS...
A slow moving cold front will cross the area today and then move
offshore tonight. High pressure is expected to nose up from the
southwest and south for the second half of the work week. Another
cold front from the west is anticipated to arrive on Sunday. Low
pressure may develop along the boundary after it moves off the coast.
High pressure will build back over the area early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The Wind Advisory has been allowed to expire for the eastern
shore of MD. The Wind Advisory was previously extended until 11
AM for Carbon, Monroe, and Sussex counties. Winds will remain
elevated over the higher terrain. No other changes to headlines
at this time.

Previous Discussion...
NPW wind advisory expanded for gusty se winds to near 40 kt
this morning as per observations 3-430am am. Have heard of trees
down in Delaware and PNS/LSR's post as reports arrive and time
to issue. Just had 54 kt at Ship John Shoal!

06Z/24 NAM has trended back to some of the slower wetter
versions. I have to think the NAM is outperforming the other
models for this event...timing a big shot of wind early today
and also modeling the showers closer to the approaching front.

Bands of showers...some heavy developing newd into our area this
morning ahead of a progressive cold front with marginal
instability but considerable wind. Since the front probably
won't slow down much...rainfall amounts will be less. Still
1 to 2.5" amts in a few places with most areas less than 1
inch. SE winds gusty 35-45 mph this morning with isolated
higher gusts of 55 - 60 mph. Please see SWODY1 on svr and have
played it slight chc but if it occurs, damaging wind potential.
Just not getting much lightning at this time but that could
change...so no guarantees on outcome.

Rain ends from west to east faster than previous forecast.

Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Showers may still be lingering over Atlantic coastal sections
of NJ and DE at 6 PM but should move off the coast by 10 PM.
Partial clearing but not much wind as it turns light west to
northwest. Dense fog patches may form in the residual moist
boundary layer though the mos guidance doesn't have it...and i
dont think the MOS and SREF handle shallow moist fog situations
very well.

Depending on the low temps between 11 PM and 1 AM we may have a
record warm min. if you were just using this mornings mins...the
temps are running 20 to 25 degrees above normal. But tonight is
when we will know if we have a near miss or not.

Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF which pretty much ends all rain except for
the e parts of NJ/DE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The last of the showers associated with the low/front from
Tuesday will be exiting off the coast Wed morning. Fair weather
and more seasonable temperatures are expected from Wed thru
Saturday. Temperatures on Thu will be a little below normal,
something that hasn't happened much this October.

Another trough will be developing across the Plains and
deepening while heading towards our area. Another slow moving
front and low pressure moving along it offers the possibility
for more rains late this weekend and into Monday. We have slgt
ch pops for Sat night attm, in case the system arrives a bit
earlier, the trend is to make the system arrive a bit later, so
these pops may be removed later today. Temperatures will be near
normal Sunday, then again drop back below normal for the last
few days of the month. There is the possibility for some heavy
rains across the area, with the ample moisture that will be
arriving across the region. Pay attention to future forecasts
for more details.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Early this morning prior to 12z...Gusty se winds 28-38 kt.
isolated G 48kt possible. MVFR cigs with brief IFR conds in
showers spreading newd. Isolated tstm possible.

Today...Variable conds from VFR to IFR in showers with isolated
tstms during the morning-midday. A tstm this morning or midday
may produce an isolated southerly wind gust to 45 to 50 kt but
for now the prob too low to mention in most TAF locations. LLWS
automatically added to the TAFS this morning where algorithm
generated appropriate. otherwise gusty se winds 28-38 kt 12-14z
diminish thereafter inland and become south to southwest during
the afternoon from west to east as conditions improve to VFR in
any remaining showers. Winds may stay strong at KACY til 17z.
Improvement in cigs/vsby may not reach ACY til about 21-23z.
Please see TAFS for details.

Tonight...VFR except sub VFR vcnty KACY improving. However, IFR
conds in patchy fog may develop at the TAF sites for a time
toward 06z/25.  light wind turning west to northwest.

OUTLOOK...

Wednesday through Saturday...Mainly VFR.

&&

.MARINE...
GLW everywhere now with ending times from west to east this
afternoon. Then eventually back to SCA tonight, once the push
of gale force gusts subsides.

GLW for 2 to 4 hours of gusts 35-45kt between 08z-14z for DE
Bay and 09z-17z NJ and DE ATLC coasts, possibly lingering NNJ
coast til near 00z.

Tonight...A Small Craft Advisory will eventually replace the GLW
for our ocean waters. We are expecting a south wind around 20
knots becoming west and diminishing around 10 knots. Gusts
around 30 knots are possible on Tuesday evening on our ocean
waters. Wave heights are anticipated to be 6 to 9 feet on our
ocean waters in the evening then slowly subside.

OUTLOOK...

Wednesday through Thursday morning...A Small Craft Advisory
will continue on the ocean thru noon Thursday. Sct showers Wed
morning, then fair weather expected.

Thursday afternoon through Saturday night...No marine headlines
are anticipated. Fair weather thru Sat, then slgt chc for
showers Sat night.

&&

.HYDROLOGY...
Hydro: storm total rainfall thru tonight, generally .5 to 1.5"
with in excess of 2 inches possible, most favored over NJ or DE.
Leaf-clogged drains will enhance the possibility of ponding of
water on roadways. New 06z/24 NAM does impressive redevelopment
this aftn in NJ.

&&

.CLIMATE...
Vulnerable record high minimums today the 24th:

Allentown     58 1975

Atlantic City 63 2001

Philadelphia  63 1900

We will know on this by 05z/25...later tonight.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 AM EDT this morning for PAZ054-055-070-
     071-101>106.
NJ...Wind Advisory until 11 AM EDT this morning for NJZ001-008>010-
     012-015.
     Wind Advisory until 1 PM EDT this afternoon for NJZ013-014-
     016>027.
DE...Wind Advisory until 11 AM EDT this morning for DEZ001.
     Wind Advisory until 1 PM EDT this afternoon for DEZ002>004.
MD...Coastal Flood Advisory until noon EDT today for MDZ008-012-015-
     019.
MARINE...Gale Warning until 7 PM EDT this evening for ANZ450>453.
     Gale Warning until 4 PM EDT this afternoon for ANZ454-455.
     Gale Warning until 2 PM EDT this afternoon for ANZ430-431.

&&

Synopsis...O'Hara
Near Term...Drag/Franck
Short Term...Drag
Long Term...O'Hara
Aviation...Drag
Marine...Drag
Hydrology...
Climate...
Hazardous weather outlook, Oct 24, 9:25 AM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
925 AM EDT Tue Oct 24 2017

NJZ001-008>010-012-015-251330-
Sussex-Morris-Hunterdon-Somerset-Middlesex-Mercer-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and northwest New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of heavy rainfall are likely today may cause localized
flooding of roadways and areas of poor drainage. A strong
thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ007-251330-
Warren-
925 AM EDT Tue Oct 24 2017

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Today and Tonight.

Areas of heavy rainfall are likely today may cause localized
flooding of roadways and areas of poor drainage. A strong
thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-NJZ013-014-016>024-026-027-251330-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Ocean-Southeastern Burlington-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ020-PAZ060>062-251330-
Caroline-Berks-Lehigh-Northampton-
925 AM EDT Tue Oct 24 2017

This Hazardous Weather Outlook is for northeast Maryland and east
central Pennsylvania.

.DAY ONE...Today and Tonight.

A strong thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ008-012-015-019-251330-
Cecil-Kent MD-Queen Annes-Talbot-
925 AM EDT Tue Oct 24 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-PAZ054-055-070-071-101>106-251330-
New Castle-Carbon-Monroe-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ025-251330-
Coastal Atlantic-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ454-455-251330-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
925 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

A thunderstorm may produce gusts to 45 kt today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>453-251330-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
925 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-251330-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
925 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

A thunderstorm may produce gusts to 45 kt today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 24, 10:54 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 AM EDT TUE OCT 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     NON-TSTM WND DMG 1 SE HANFORD            41.29N  74.55W
10/24/2017                   SUSSEX             NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON STATE HIGHWAY 284. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1701648

CMS
Local storm report, Oct 24, 11:00 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT TUE OCT 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     NON-TSTM WND DMG LOWER SAUCON            40.61N  75.28W
10/24/2017                   NORTHAMPTON        PA   SOCIAL MEDIA

            TREES DOWN IN LOWER SAUCON.

0357 AM     NON-TSTM WND GST DOVER AFB               39.13N  75.47W
10/24/2017  M60 MPH          KENT               DE   AWOS

0400 AM     NON-TSTM WND DMG HARRINGTON              38.92N  75.57W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN.

0400 AM     NON-TSTM WND DMG DOVER                   39.16N  75.52W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN

0400 AM     NON-TSTM WND DMG MARYDALE                39.66N  75.70W
10/24/2017                   NEW CASTLE         DE   STATE POLICE

            TREES DOWN

0400 AM     NON-TSTM WND DMG FELTON                  39.01N  75.58W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN

0400 AM     NON-TSTM WND DMG SMYRNA                  39.30N  75.61W
10/24/2017                   KENT               DE   STATE POLICE

            TREES DOWN

0436 AM     NON-TSTM WND GST SHIP JOHN SHOAL NOS     39.30N  75.38W
10/24/2017  M67 MPH          ANZ430             NJ   NOS PLATFORM

0526 AM     NON-TSTM WND DMG EAGLEVILLE              40.16N  75.40W
10/24/2017                   MONTGOMERY         PA   BROADCAST MEDIA

            TREE DOWN NEAR THE INTERSECTION OF EAGLESTREAM DRIVE
            AND RIDGE PIKE.

0600 AM     NON-TSTM WND DMG PITMAN                  39.73N  75.13W
10/24/2017                   GLOUCESTER         NJ   SOCIAL MEDIA

            LARGE TREE DOWN DAMAGING A CAR. TIME ESTIMATED.

0623 AM     NON-TSTM WND DMG SUNNYBROOK              40.11N  75.19W
10/24/2017                   MONTGOMERY         PA   BROADCAST MEDIA

            TREE DOWN NEAR INTERSECTION OF MEADOW LANE AND BRIAR
            ROAD.

0634 AM     NON-TSTM WND DMG 1 NNE MONROE TWP        39.66N  74.96W
10/24/2017                   GLOUCESTER         NJ   BROADCAST MEDIA

            TREES DOWN AT MALAGA ROAD AND BLACK HORSE PIKE.

0639 AM     NON-TSTM WND DMG HAMILTON TWP            40.21N  74.70W
10/24/2017                   MERCER             NJ   TRAINED SPOTTER

            MULTIPLE WIRES AND TREES DOWN.

0725 AM     NON-TSTM WND DMG FAIRMOUNT               39.97N  75.18W
10/24/2017                   PHILADELPHIA       PA   BROADCAST MEDIA

            TREE DOWN ON KELLY DRIVE NEAR SEDGLEY DRIVE.

0726 AM     NON-TSTM WND DMG 1 S WHITMAN SQUARE      39.73N  75.03W
10/24/2017                   GLOUCESTER         NJ   BROADCAST MEDIA

            A TREE FELL ON A HOUSE IN WASHINGTON TWP NEAR THE
            STAGECOACH ROAD AND BLACK HORSE PIKE INTERSECTION.

0730 AM     NON-TSTM WND DMG CLAYTON                 39.66N  75.08W
10/24/2017                   GLOUCESTER         NJ   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

0821 AM     NON-TSTM WND DMG HARDING                 39.64N  75.12W
10/24/2017                   GLOUCESTER         NJ   SOCIAL MEDIA

            TREE DOWN AT ELK ROAD AND WILLOW GROVE ROAD IN ELK TWP.

0821 AM     NON-TSTM WND DMG MULLICA HILL            39.74N  75.22W
10/24/2017                   GLOUCESTER         NJ   TRAINED SPOTTER

            TREE DOWN ON ROUTE 322 IN MULLICA HILL.

0830 AM     NON-TSTM WND DMG LOWER MOUNT BETHEL TWP  40.80N  75.17W
10/24/2017                   NORTHAMPTON        PA   SOCIAL MEDIA

            TREES DOWN IN LOWER MT. BETHEL TWP.

0920 AM     NON-TSTM WND DMG DOWNER                  39.69N  75.05W
10/24/2017                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            DOWNED TREE AND WIRES ON US HIGHWAY 322 NEAR THE
            INTERSECTION OF FRIES MILL ROAD. ALL LANES ARE CLOSED.

0928 AM     NON-TSTM WND DMG LEONARDO                40.42N  74.06W
10/24/2017                   MONMOUTH           NJ   SOCIAL MEDIA

            TREES AND WIRES DOWN ON HAMILTON AVENUE BETWEEN CONCORD
            AVENUE AND THOMPSON AVENUE IN MIDDLETOWN.

0932 AM     NON-TSTM WND DMG PLEASANT GROVE          40.78N  74.85W
10/24/2017                   MORRIS             NJ   SOCIAL MEDIA

            TREE AND WIRES DOWN ON PLEASANT GROVE ROAD IN LONG
            VALLEY.

1046 AM     NON-TSTM WND DMG 1 SE HANFORD            41.29N  74.55W
10/24/2017                   SUSSEX             NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON STATE HIGHWAY 284. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1701633 PHI1701632 PHI1701626 PHI1701627 PHI1701628
PHI1701629 PHI1701630 PHI1701631 PHI1701637 PHI1701634 PHI1701638
PHI1701639 PHI1701643 PHI1701635 PHI1701636 PHI1701646 PHI1701640
PHI1701642 PHI1701641 PHI1701645 PHI1701644 PHI1701647 PHI1701648

CMS
Special weather statement, Oct 24, 11:03 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1103 AM EDT TUE OCT 24 2017

NJZ018>023-027-241530-
Northwestern Burlington-Cumberland-Camden-Ocean-Atlantic-Cape
May-Southeastern Burlington-
1103 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT EAST CENTRAL CUMBERLAND...SOUTHEASTERN
CAMDEN...CENTRAL OCEAN... ATLANTIC...NORTHEASTERN CAPE MAY AND
BURLINGTON COUNTIES...

At 1102 AM EDT, a shower was located over Mays Landing, or 12 miles
east of Vineland, moving north at 60 mph.

Winds up to 45 mph are possible with this shower.

Locations impacted include...
Vineland, Cumberland, Hammonton, Tabernacle, Shamong, Egg Harbor
City, Presidential Lakes Estates, Weymouth, Estell Manor, Pemberton,
Port Republic, Corbin City, Elwood-Magnolia, Atsion, Wading River,
Dorothy, Warren Grove, Leisuretowne, Chatsworth and Wharton State
Forest.

LAT...LON 3981 7426 3937 7460 3932 7465 3933 7468
      3931 7466 3930 7466 3930 7467 3928 7467
      3921 7473 3934 7497 3998 7468
TIME...MOT...LOC 1502Z 199DEG 53KT 3944 7476

CMS
Special weather statement, Oct 24, 11:11 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1111 AM EDT TUE OCT 24 2017

NJZ008-010-012-013-015-019-PAZ106-241545-
Morris-Northwestern Burlington-Western
Monmouth-Somerset-Middlesex-Mercer-Lower Bucks-
1111 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT SOUTHEASTERN MORRIS...NORTHWESTERN
BURLINGTON...WESTERN MONMOUTH...CENTRAL SOMERSET...
MIDDLESEX...MERCER AND LOWER BUCKS COUNTIES...

At 1110 AM EDT, a shower was located over Mercerville-Hamilton
Square, or near Trenton, moving northeast at 55 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Somerville, Somerset, Edison,
Old Bridge, East Brunswick, South Brunswick, Sayreville, North
Brunswick, Ewing, Carteret, Middlesex, Princeton, Bound Brook,
Manville, Jamesburg, Hightstown and Bordentown.

LAT...LON 4056 7421 4055 7425 4050 7426 4050 7428
      4047 7427 4000 7470 4020 7481 4072 7455
      4068 7445 4066 7445 4066 7440 4063 7442
      4060 7446 4061 7435 4059 7429 4060 7420
TIME...MOT...LOC 1510Z 205DEG 46KT 4023 7466

CMS
Special weather statement, Oct 24, 11:26 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1126 AM EDT TUE OCT 24 2017

NJZ001-008>010-015-241600-
Morris-Hunterdon-Sussex-Somerset-Mercer-
1126 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT MORRIS...NORTHEASTERN HUNTERDON...EASTERN
SUSSEX...WESTERN SOMERSET AND NORTHERN MERCER COUNTIES...

At 1126 AM EDT, a shower was located over Chester, or 9 miles west of
Morristown, moving northeast at 55 mph.

Winds up to 45 mph are possible with this shower. An isolated
lightning strike may occur.

Locations impacted include...
Morristown, Somerville, Bridgewater, Dover, Hopatcong, Kinnelon,
Boonton, Butler, Wharton, Rockaway, Morris Plains, Mount Arlington,
Franklin, Mendham, Mountain Lakes, High Bridge, Stanhope, Riverdale,
Hamburg and Netcong.

LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
      4103 7442 4100 7430 4098 7429 4040 7474
      4067 7491 4129 7454
TIME...MOT...LOC 1526Z 204DEG 49KT 4078 7467

CMS
Special weather statement, Oct 24, 11:31 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1131 AM EDT TUE OCT 24 2017

NJZ013-014-018>020-022-024>027-241600-
Coastal Atlantic-Northwestern Burlington-Eastern
Monmouth-Camden-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Atlantic Coastal Cape May-Southeastern Burlington-
1131 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT ATLANTIC...BURLINGTON...MONMOUTH...EAST
CENTRAL CAMDEN...OCEAN AND NORTHEASTERN CAPE MAY COUNTIES...

At 1129 AM EDT, a shower was located near Chatsworth, or 23 miles
southwest of Toms River, moving northeast at 55 mph.

Winds up to 45 mph are possible with this shower.

Locations impacted include...
Toms River, Atlantic City, Ocean City, Lakewood, Jackson, Barnegat,
Pleasantville, Hammonton, Beachwood, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Tabernacle, Shamong, Margate City,
Point Pleasant Beach, Egg Harbor City and Tuckerton.

LAT...LON 4006 7412 4004 7405 3979 7410 4001 7409
      3999 7414 3999 7411 3970 7416 3971 7413
      3958 7434 3950 7429 3953 7439 3956 7441
      3942 7434 3927 7458 3979 7482 4024 7447
      4010 7403
TIME...MOT...LOC 1529Z 204DEG 49KT 3978 7457

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 2:42 AM EDTGale WarningPHI16 hr
Oct 24, 6:50 AM EDTSpecial Weather StatementPHICumberland40 min
Oct 24, 7:32 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester28 min
Oct 24, 8:00 AM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Somerset30 min
Oct 24, 8:33 AM EDTWind AdvisoryPHISussex2 hr
Oct 24, 8:58 AM EDTSpecial Weather StatementPHIWarren32 min
Oct 24, 9:27 AM EDTSpecial Weather StatementPHIWarren33 min
Oct 24, 9:59 AM EDTSpecial Weather StatementPHIGloucester31 min
Oct 24, 10:00 AM EDTSpecial Weather StatementPHISussex, Warren30 min
Oct 24, 10:30 AM EDTSpecial Weather StatementPHIBurlington, Camden, Hunterdon30 min
Oct 24, 10:51 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren39 min
Oct 24, 11:03 AM EDTSpecial Weather StatementPHIAtlantic, Burlington27 min
Oct 24, 11:11 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset34 min
Oct 24, 11:26 AM EDTSpecial Weather StatementPHIMorris, Somerset34 min
Oct 24, 12:03 PM EDTSpecial Weather StatementPHIMiddlesex, Morris, Sussex27 min
Oct 24, 12:28 PM EDTSpecial Weather StatementPHIMorris32 min
Oct 24, 1:04 PM EDTSpecial Weather StatementPHIMonmouth26 min
Oct 24, 2:16 PM EDTSmall Craft AdvisoryPHI13 hr
Oct 24, 5:08 PM EDTSpecial Marine WarningPHI67 min
Oct 24, 5:37 PM EDTSpecial Marine WarningPHI53 min
Oct 24, 5:41 PM EDTSpecial Weather StatementPHIAtlantic34 min
Oct 24, 5:53 PM EDTSpecial Marine WarningPHI67 min
Oct 24, 6:01 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean4 hr
Oct 24, 6:13 PM EDTSpecial Weather StatementPHIOcean32 min
Oct 24, 8:07 AM EDTSpecial Weather StatementPHIChester, Montgomery23 min
Oct 24, 8:28 AM EDTSpecial Weather StatementPHIBucks, Delaware, Lehigh, Montgomery, Northampton32 min
Oct 24, 8:52 AM EDTSpecial Weather StatementPHIMonroe23 min
Oct 24, 5:54 AM EDTCoastal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot6 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.